# SDR CALA2018032601019

- Difficulty date: March 26, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N77538
- Make and model: Boeing 737824
- Aircraft serial: 63694
- Aircraft time: 4,377 hours, 1,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DOES NOT TURN ON,  LIGHT MISSING THE LENS.  REPLACED LENS.
